MAUDE Adverse Event Report: Terumo Cardiovascular Systems Corporation Advanced Perfusion System 1; Console, Heart-Lung Machine, Cardiopulmonary Bypass-Advanced Perfusion System 1

Terumo Cardiovascular Systems Corporation Advanced Perfusion System 1; Console, Heart-Lung Machine, Cardiopulmonary Bypass-Advanced Perfusion System 1
Model Number 816300
Medical Device Problem Code Inadequate User Interface (2958)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The field service representative (fsr) reported that during preventative maintenance (pm) of the device, the central control monitor (ccm) mouse on the touchscreen was off about half of an inch.Recalibration worked for a while, then it drifted again an inch off but was able to be recalibrated again and drifted again.There was no patient involvement.
 
Additional Manufacturer Narrative
The fsr replaced the ccm and performed release testing.The unit operated to the manufacturer's specifications.

Brand Name
Advanced Perfusion System 1
Common Device Name
Console, Heart-Lung Machine, Cardiopulmonary Bypass-Advanced Perfusion System 1
Manufacturer (Section D)
Terumo Cardiovascular Systems Corporation
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
Same
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
+1(734)663-4145
MDR Report Key50773105
Report Number1828100-2026-00268
Device Sequence Number16105831
Product Code DTQ
UDI-Device Identifier00886799001325
UDI-Public(01)00886799001325(11)220113
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number816300
Device Catalogue Number816300
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/02/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown